Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/9697
Title: Design of motion along parameterized curves using B-splines
Authors: Pobegailo, A. P.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: 2003
Citation: Computer-Aided Design. – 2003. – Vol. 35, iss. 11. – P. 1041–1046.
Abstract: The paper presents a method for design of motion along parameterized curves using B-splines. The presented approach is based on local parameterizations of orientations with respect to the Frenet frame moving along the parameterized curve. Conditions, which ensure Cp continuity of the designed motion, are established. It is shown that the designed motion is invariant under transition between orthonormal reference frames of the Euclidean affine space E3.
Description: This article is available here (paid access): http://www.sciencedirect.com/science/article/pii/S0010448502001781
URI: http://elib.bsu.by/handle/123456789/9697
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Local interpolation with weight functions for variable-smoothness curve design .doc27 kBMicrosoft WordView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.